Full Text: PDF
Volume 1, Issue 2, 31 August 2019, Pages 117-129
Abstract. In this paper, we study a linearly -constrained least-squares problem. We develop the Henig conical regularization approach as a unified framework to deal with the lack of Slater-type constraint qualification. We establish some stability estimates for the regularized problems. For the separable case, we provide an explicit characterization of the Henig dilating cones associated with and the associated regularized KKT systems. For the non-separable case we give a condition which ensures that the solution of the least-squares problem can be approximated by regularized solutions whose dual solutions do not contain any finitely additive singular part.
How to Cite this Article:
Lidia Huerga, Akhtar A. Khan, Miguel Sama, A Henig conical regularization approach for circumventing the Slater conundrum in linearly -constrained least squares problems, J. Appl. Numer. Optim. 1 (2019), 117-129.